# SDR CALA2025100709727

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 128,399 hours, 19,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light Sys
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INTERIOR EMERGENCY LIGHTS CAME ON FOR 3-5 MIN 6+30 INTO FLIGHT. NO DOOR LGHT OR ELECT ANOMOLY OPS CK EMERGENCY LIGHT NO FAULT NOTED IAW MM 33-51-00 COULD NOT DUPLICATE AT THIS TIME.
